Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Period is late. Pregnancy test negative. Have PCOS. Taking Primolt-N. No effect. Cure?

I have pcos , my period was late 10 days last month and pregnancy test negative , my doctor put me on primolut-N 10 mg once a day for 5 days and said my period should come withen 5 days , It s 10 days now after stopping primolut and period didn t show , two days ago I had little brown discharge , pregnancy test still negative . should I start a new round of primolut , and is this normal ???
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for choosing HCM.

Irregular periods are a symptom of PCOS as there will be increased levels of insulin which may results in weight gain,irregular periods.You need to take tad.metformin to lower the levels and frequently blood sugar levels must be checked.Ask you doctor about metformin and if they advice you that take that and you need to keep in mind that life style modification will have good effect in the treatment of PCOS.Try to loose some weight if you are over weight and then sometimes your irregular bleeding also comes under control with that.Thank you.
Answered: Sat, 20 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor